Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

B-thalassemic since birth, have ulcers on right foot causing burning, itching, taking paracetamol. What else can be done for relief?

hello , i am a b-thallasemia major patient since birth. i m 40 yrs old. i hve 2 ulcers on my right foot since 32 months. it is always burning , paining n itiching too much. i m taking also to many pain killers called paracetamol 500 mg each for the ulcers pain. i take blood transfusion 2 pints monthly. my ferritin is around 500 always. i take exjade since 2006 for iron overload. pls help me for my ulcers i m really fed up buy doing ulcers treatment 2 times a week n then it pains n burns too much. thank u very much. sateesh.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pathologist and Microbiologist 's  Response
Hello Sateesh

Thank you posting your query on HCM

I would suggest you to get your blood sugar levels done

take care
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor